MathSciNet Relay Station
MathSciNet bibliographic data
MR102760 (21 #1546) 46.00 (60.00)
Feldman, Jacob Equivalence and perpendicularity of Gaussian processes. Pacific J. Math. 8 1958 699–708.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement